# SDR SWAA2021062179725

- Difficulty date: June 2, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT;SHOWS DOOR SILL FWD SCUFF PLATE BROKEN ; / RECEIVED NEW SCUFF PLATE AT FWD CARGO COMPARTMENT LOWER FWD CORNER ISSUE TAG WN5158 P.O 1684224;SCUFF PLATE WILL BE INSTALL ON ROUTINE CARD TTG8Q004CNJV; VERIFIED 1
